# SDR USAA2014111700003

- Difficulty date: November 16, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 52,138 hours, 21,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMING LEVER DIFFICULT TO MOVE.  REMOVED DEBRIS FROM GIRT BAR TRACK AT DOOR 2L.  LEVER OPERATIONS CHECKED GOOD.
